MathSciNet Relay Station
MathSciNet bibliographic data
MR2204450 65N30 (65N12)
Wang, Ming; Xu, Jin-chao; Hu, Yu-cheng Modified Morley element method for a fourth order elliptic singular perturbation problem. J. Comput. Math. 24 (2006), no. 2, 113–120.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement